skin-hair-icon
Hair fall and root pain
I'm using minscalp plus every night 1ml. Before I was using minscalp 5% , now I have more hair fall than befor and root pain at the top. Should I continue this and is there any sideffects at this age for use these medicines, I'm shampooing with zycafy-M, What should I do???
795 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Phanindra V V
Dermatologist 10 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Discontinue the medicine and revisit.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Mustache hair falling out Root canal tooth pain Pain after root canal
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.